Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Diffusive Limits of the Boltzmann Equation in Bounded Domain

Diffusive Limits of the Boltzmann Equation in Bounded Domain

Year:    2020

Author:    Raffaele Esposito, Yan Guo, Chanwoo Kim, Rossana Marra

Annals of Applied Mathematics, Vol. 36 (2020), Iss. 2 : pp. 111–185

Abstract

The goal of this paper is to study the important diffusive expansion via an alternative mathematical approach other than that in [21].

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2020-AAM-18095

Annals of Applied Mathematics, Vol. 36 (2020), Iss. 2 : pp. 111–185

Published online:    2020-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    75

Keywords:    steady and unsteady Boltzmann equation hydrodynamics limits boundary effects.

Author Details

Raffaele Esposito Email

Yan Guo Email

Chanwoo Kim Email

Rossana Marra Email